# SDR DXTA2022040159490

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N680QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0278
- Aircraft time: 795 hours, 503 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 69480012
- Condition: Defective
- Location: Mlg
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW MISCOMPARE AMBER CAS: UPON RETRACTING GEAR ON DEPARTURE THE GEAR DISAGREE L/R, WOW MISCOMPARE, AND ONE OTHER FORGOTTEN CAS MESSAGE ILLUMINATED. ALSO, THE LEFT AND RIGHT MAIN GEAR INDICATION WAS AMBER DN. THE NOSE GEAR WAS UP AND NORMAL. ACCOMPLISHED X2 AND N2 ABNORMAL CHECKLIST AND HAD 3 GREEN DN GEAR. LANDED AND THATS WHEN WOW MISCOMPARE DISAPPEARED.  DURING POSTFLIGHT I NOTICED SOME STRANGE ODOR COMING FROM LEFT MAIN GEAR.//CORRECTIVE ACTION//REMOVED AND REPLACED CUSTOMER SUPPLIED NOSE SQUAT SWITCH IAW CE-680A M/M  CH 32-60-01. OPERATIONAL CHECKS GOOD.
